Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 224, NWS Norman, OK

April 30, 20127 counties in Oklahoma; Hardeman County, Wilbarger County, Texas

NWS Norman, OK issued this severe thunderstorm warning at Apr 30, 2012, 11:11 PM CDT for 7 counties in Oklahoma; Hardeman County, Wilbarger County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2012, 11:11 PM CDT (04:11 UTC)
Expired
May 1, 2012, 12:04 AM CDT
In force
53 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Caddo County, OK, Comanche County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Kiowa County, OK, Tillman County, OK, Hardeman County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 45 km from the middle of the area, began a volume at 04:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 5:42 PM CDTTornado WatchSPC7 hr
Apr 30, 9:51 PM CDTTornado WatchSPC4 hr
Apr 30, 6:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2178 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1251 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
174 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

877 
WUUS54 KOUN 010411
SVROUN

OKC015-031-055-057-065-075-141-TXC197-487-010515-
/O.NEW.KOUN.SV.W.0224.120501T0411Z-120501T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1111 PM CDT MON APR 30 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CADDO COUNTY IN  OKLAHOMA...
  COMANCHE COUNTY IN  OKLAHOMA...
  GREER COUNTY IN  OKLAHOMA...
  HARDEMAN COUNTY IN  TEXAS...
  EXTREME SOUTHEASTERN HARMON COUNTY IN  OKLAHOMA...
  JACKSON COUNTY IN  OKLAHOMA...
  KIOWA COUNTY IN  OKLAHOMA...
  TILLMAN COUNTY IN  OKLAHOMA...
  WILBARGER COUNTY IN  TEXAS...

* UNTIL 1215 AM CDT

* AT 1109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS 
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HALF 
  DOLLAR SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE 
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM LONE WOLF TO 6 
  MILES SOUTHEAST OF ELDORADO...MOVING EAST AT 35 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  ALTUS...HOBART...FREDERICK...MANGUM...GRANITE...SNYDER...TIPTON...
  BLAIR...CHILLICOTHE...OLUSTEE...ELDORADO...LONE WOLF...
  MOUNTAIN PARK...DAVIDSON...INDIAHOMA...DUKE...ROOSEVELT...
  MANITOU...
  MARTHA AND HEADRICK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3501 9942 3509 9833 3412 9899 3434 9989
TIME...MOT...LOC 0409Z 272DEG 32KT 3496 9917 3441 9957 

$$

MAXWELL
3 follow-up statements
374 
WWUS54 KOUN 010426
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1126 PM CDT MON APR 30 2012

OKC057-010525-
/O.CAN.KOUN.SV.W.0224.000000T0000Z-120501T0515Z/
HARMON OK-
1126 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN HARMON 
COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3502 9928 3509 9833 3420 9894 3421 9895
      3412 9899 3438 9968
TIME...MOT...LOC 0426Z 269DEG 30KT 3462 9941 3437 9943 

$$

OKC015-031-055-065-075-141-TXC197-487-010515-
/O.CON.KOUN.SV.W.0224.000000T0000Z-120501T0515Z/
TILLMAN OK-COMANCHE OK-CADDO OK-GREER OK-KIOWA OK-JACKSON OK-
HARDEMAN TX-WILBARGER TX-
1126 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM 
CDT FOR TILLMAN...COMANCHE...SOUTHWESTERN CADDO...EXTREME 
SOUTHEASTERN GREER...KIOWA...JACKSON...EXTREME NORTHEASTERN 
HARDEMAN AND EXTREME NORTH CENTRAL WILBARGER COUNTIES...

AT 1123 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE DAMAGING 
HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ALTUS TO 
ODELL...MOVING EAST AT 35 MPH. 

LOCATIONS IMPACTED INCLUDE...
ALTUS...HOBART...FREDERICK...SNYDER...TIPTON...BLAIR...OLUSTEE...
LONE WOLF...MOUNTAIN PARK...DAVIDSON...INDIAHOMA...ROOSEVELT...
MANITOU...MARTHA...HEADRICK...ELMER...HOLLISTER...COOPERTON...
BOONE AND FRIENDSHIP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

&&

LAT...LON 3502 9928 3509 9833 3420 9894 3421 9895
      3412 9899 3438 9968
TIME...MOT...LOC 0423Z 269DEG 30KT 3462 9941 3437 9943 

$$

MAXWELL
386 
WWUS54 KOUN 010452
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1152 PM CDT MON APR 30 2012

OKC015-055-065-TXC197-010525-
/O.CAN.KOUN.SV.W.0224.000000T0000Z-120501T0515Z/
CADDO OK-GREER OK-JACKSON OK-HARDEMAN TX-
1152 PM CDT MON APR 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CADDO...
EXTREME SOUTHEASTERN GREER...JACKSON AND EXTREME NORTHEASTERN 
HARDEMAN COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED OR MOVED 
OUT OF THE WARNED AREA. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3445 9936 3434 9923 3435 9919 3440 9923
      3454 9920 3459 9916 3460 9908 3467 9909
      3469 9904 3471 9916 3479 9917 3487 9913
      3480 9854 3418 9896 3439 9940 3444 9940
TIME...MOT...LOC 0451Z 273DEG 28KT 3458 9914 3436 9926 

$$

OKC031-075-141-TXC487-010515-
/O.CON.KOUN.SV.W.0224.000000T0000Z-120501T0515Z/
TILLMAN OK-COMANCHE OK-KIOWA OK-WILBARGER TX-
1152 PM CDT MON APR 30 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM 
CDT FOR TILLMAN...WEST CENTRAL COMANCHE...KIOWA AND EXTREME NORTH 
CENTRAL WILBARGER COUNTIES...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE 
HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM HEADRICK TO FARGO...MOVING 
EAST AT 35 MPH. 

LOCATIONS IMPACTED INCLUDE...
FREDERICK...SNYDER...TIPTON...MOUNTAIN PARK...DAVIDSON...INDIAHOMA...
ROOSEVELT...MANITOU...HOLLISTER...TOM STEED RESERVOIR AND MEERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO WARNING.  GET 
TO A STORM SHELTER OR STURDY BUILDING IF A TORNADO APPROACHES.

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3445 9936 3434 9923 3435 9919 3440 9923
      3454 9920 3459 9916 3460 9908 3467 9909
      3469 9904 3471 9916 3479 9917 3487 9913
      3480 9854 3418 9896 3439 9940 3444 9940
TIME...MOT...LOC 0446Z 273DEG 28KT 3458 9914 3436 9926 

$$

MAXWELL
298 
WWUS54 KOUN 010504
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1204 AM CDT TUE MAY 1 2012

OKC075-031-141-TXC487-010525-
/O.CAN.KOUN.SV.W.0224.000000T0000Z-120501T0515Z/
TILLMAN OK-COMANCHE OK-KIOWA OK-WILBARGER TX-
1204 AM CDT TUE MAY 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR TILLMAN...WEST CENTRAL 
COMANCHE...KIOWA AND EXTREME NORTH CENTRAL WILBARGER COUNTIES IS 
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAD WEAKENED...AND 
WAS NO LONGER SEVERE. THEREFORE THE WARNING HAS BEEN CANCELLED.  
HOWEVER SMALL HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THESE THUNDERSTORMS.

LAT...LON 3445 9936 3434 9923 3435 9919 3440 9923
      3454 9920 3459 9916 3460 9908 3467 9909
      3469 9904 3471 9916 3479 9917 3487 9913
      3480 9854 3418 9896 3439 9940 3444 9940
TIME...MOT...LOC 0503Z 272DEG 32KT 3458 9914 3436 9926 

$$

MAXWELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 6:56 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Apr 30, 6:56 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
656 PM CDT MON APR 30 2012

.AVIATION...
0Z TAFS... SCATTERED SHOWERS/STORMS WILL MOVE ACROSS THE AREA
TONIGHT INTO TUESDAY MORNING. THE MOST LIKELY LOCATIONS TO
RECEIVE STORMS WILL BE ACROSS NORTHERN OK. STRONG VARIABLE WINDS
WILL BE POSSIBLE NEAR ANY THUNDERSTORMS. MVFR CEILINGS WILL BE
LIKELY AT MOST SITES TONIGHT WITH CEILINGS GRADUALLY LIFT TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 351 PM CDT MON APR 30 2012/

DISCUSSION...
DEWPOINTS IN THE MID TO UPPER 60S AND TEMPS IN THE LOW 80S THIS
AFTERNOON ARE RESULTING IN AT LEAST MODERATE INSTABILITY ACROSS
MOST OF THE FA. SOME ONGOING MOIST CONVECTION IS DRIFTING
NORTHEASTWARD ACROSS SOUTHEASTERN OKLAHOMA AT THE MOMENT...AND
ADDITIONAL DEVELOPMENT CAN BE EXPECTED LATER THIS EVENING ACROSS
NORTHERN...WESTERN...AND SOUTHWESTERN OKLAHOMA...AND WESTERN NORTH
TEXAS. IT IS DIFFICULT TO DETERMINE THE EXACT SCENARIO FOR THIS
EVENING...BUT IT DOES APPEAR A COUPLE OF LOCATIONS WILL BE FAVORED
THIS EVENING. THE FIRST MAY BE ACROSS NORTHERN OKLAHOMA AS A
SHORTWAVE TROUGH TRAVERSES THE AREA. THE SECOND MAY BE ACROSS
SOUTHWESTERN OK AND WESTERN NORTH TEXAS IF STORMS CAN MANAGE TO
1..DEVELOP ALONG A DIFFUSE OUTFLOW BOUNDARY OR 2...MOVE INTO THE
REGION FROM THE WEST AS THEY DEVELOP ALONG THE DRYLINE. EITHER
WAY...A HAIL THREAT WILL DEFINITELY BE PRESENT THROUGH THE EVENING
HOURS WITH THE AFOREMENTIONED INSTABILITY PRESENT AND EFFECTIVE
BULK SHEAR > 45 KT. IN ADDITION...FLASH FLOODING WILL ALSO BE A
CONCERN WITH PWAT VALUES EXCEEDING 1 INCH. THIS WILL ESPECIALLY BE
TRUE ACROSS NORTHERN OKLAHOMA WHERE SOME LOCATIONS HAVE ALREADY
RECEIVED OVER 8 INCHES OF RAIN FROM YESTERDAY/S ACTIVITY. THE
FLOOD WATCH WILL CONTINUE THROUGH THE OVERNIGHT HOURS FOR NORTHERN
OK.

RAIN CHANCES WILL END FROM WEST TO EAST EARLY TOMORROW MORNING.
SLIGHTLY WEAKER WSW MID LEVEL FLOW WILL CONTINUE OVERHEAD
TOMORROW...BUT THERE WILL BE VERY LITTLE TO NO MID LEVEL SUPPORT
WITHIN THIS FLOW. HOWEVER...WE DID INCLUDE AN ISOLATED MENTION OF
THUNDER ALONG THE DRYLINE TOMORROW AFT/EVE ACROSS FAR WESTERN OK
AND WESTERN NORTH TX. WEDNESDAY WILL ALSO BE SIMILAR TO TUESDAY
WITH PERHAPS A WEAK MID LEVEL SHORTWAVE TROUGH MOVING OVER THE
PANHANDLE REGION SO WE WILL ALSO INCLUDE ISO THUNDER ACROSS A
SIMILAR REGION. A WARM UP IS STILL ANTICIPATED THROUGH THE REST
OF THE WORK WEEK...WITH VERY LITTLE TO NO RAIN CHANCES FOR MOST
LOCATIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  67  83  67  84 /  50  10  10  10
HOBART OK         65  85  65  89 /  50  10  10  20
WICHITA FALLS TX  67  86  67  88 /  50  10  10  20
GAGE OK           62  90  63  92 /  40  20  20  20
PONCA CITY OK     64  81  68  81 /  60  20  10  10
DURANT OK         66  82  66  84 /  30  20  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR OKZ005>008-010>013.

TX...NONE.
&&

02/25/25
Hazardous weather outlook, Apr 30, 10:00 PM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT MON APR 30 2012

OKZ004>048-050>052-TXZ083>090-011100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 AM CDT MON APR 30 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA INCLUDES ALL OF WESTERN NORTH TEXAS AND THE
PART OF OKLAHOMA NORTHWEST OF A COLAGATE TO MADILL LINE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
ABOUT 3 AM.

IMPACTS...
VERY LARGE HAIL... LARGER THAN BASEBALLS...DAMAGING WINDS GREATER
THAN 65 MPH... AND ISOLATED TORNADOES.

HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE A CONCERN...
ESPECIALLY OVER THE NORTHERN THIRD TO HALF OF OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS INTO THE
OVERNIGHT HOURS.

DISCUSSION...
SCATTERED STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP AND
MOVE ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. ONE CLUSTER OF STORMS
WILL CONTINUE TO MOVE THROUGH NORTHERN OKLAHOMA WITH
ANOTHER MOVING THROUGH SOUTHWEST OKLAHOMA AND WESTERN NORTH
TEXAS. A MOIST AND UNSTABLE AIRMASS REMAINS IN PLACE AND THE THREAT
FOR SEVERE STORMS WILL CONTINUE WELL INTO THE NIGHT. HAIL TO THE
SIZE OF BASEBALLS AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS.
TORNADOES WILL BE POSSIBLE...ALTHOUGH THE TORNADO THREAT WILL BEGIN
TO DIMINISH LATER TONIGHT.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...70 PERCENT.

OTHER HAZARDOUS WEATHER...
THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAINFALL WHICH COULD LEAD
TO FLASH FLOODING... ESPECIALLY ACROSS NORTHERN OKLAHOMA WHERE
SIGNIFICANT RAINFALL OCCURRED ON SUNDAY AND EARLY MONDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY LINGER AFTER SUNRISE ON TUESDAY MORNING ACROSS
NORTH CENTRAL OKLAHOMA... ALTHOUGH SEVERE WEATHER IS NOT EXPECTED.
OTHERWISE... THUNDERSTORM CHANCES REMAIN VERY LOW THROUGH SUNDAY.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM TUESDAY.

In the hours before

Local storm report, Apr 30, 10:20 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1020 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     3 W GOULD               34.67N 99.83W
04/30/2012  M76 MPH          HARMON             OK   LAW ENFORCEMENT

&&

FM
Local storm report, Apr 30, 10:23 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1023 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     TSTM WND GST     3 W GOULD               34.67N 99.83W
04/30/2012  M76.00 MPH       HARMON             OK   MESONET

&&

FM
Local storm report, Apr 30, 10:41 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1041 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     TSTM WND GST     4 NNW FORT COBB         35.15N 98.47W
04/30/2012  M64 MPH          CADDO              OK   MESONET

&&

FM
Special weather statement, Apr 30, 10:50 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1050 PM CDT MON APR 30 2012

TXZ087-088-010445-
BAYLOR TX-KNOX TX-
1050 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR BAYLOR AND KNOX COUNTIES UNTIL
1145 PM CDT...

AT 1046 PM CDT...COLLAPSING SHOWERS AND THUNDERSTORMS IN HASKELL AND
SOUTHERN KNOX COUNTY WERE CAUSING STRONG WIND GUSTS. EVENTHOUGH YOU
MAY NOT RECEIVE RAIN AT YOUR LOCATION... STRONG WIND GUSTS WILL BE
POSSIBLE.

HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...MUNDAY...KNOX CITY...GOREE...BENJAMIN...RHINELAND...VERA...
BOMARTON...MABELLE AND RED SPRINGS.

LAT...LON 3340 9998 3368 9983 3376 9905 3340 9910
TIME...MOT...LOC 0346Z 240DEG 49KT 3345 9956

MAXWELL
Local storm report, Apr 30, 10:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT MON APR 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     2 NW KNOX CITY          33.44N 99.84W
04/30/2012  M74 MPH          KNOX               TX   MESONET

            ROOF DAMAGE AT KNOX CITY HOSPITAL. TRAMPOLINES HANGING
            FROM POWER LINES. NUMEROUS POWER OUTAGES. REPORTED BY
            KNOX COUNTY 911.

&&

FM
Special weather statement, Apr 30, 10:54 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT MON APR 30 2012

OKZ015>019-022>025-027-010445-
LOGAN OK-OKLAHOMA OK-CUSTER OK-BLAINE OK-KINGFISHER OK-DEWEY OK-
CADDO OK-WASHITA OK-GRADY OK-CANADIAN OK-
1054 PM CDT MON APR 30 2012

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LOGAN...WEST
CENTRAL OKLAHOMA...CUSTER...BLAINE...KINGFISHER...DEWEY...NORTHERN
CADDO...NORTHEASTERN WASHITA...NORTHWESTERN GRADY AND CANADIAN
COUNTIES UNTIL 1145 PM CDT...

AT 1051 PM CDT...RADAR INDICATED SCATTERED SHOWERS DEVELOPING
AHEAD OF THUNDERSTORMS ACROSS SOUTHWEST OKLAHOMA.  WIND GUSTS NEAR
55 MPH MAY BE ASSOCIATED WITH SOME OF THE DEVELOPING SHOWERS ACROSS
CENTRAL AND WEST CENTRAL OKLAHOMA.

HAZARDS INCLUDE...
WIND GUSTS TO 55 MPH...

LOCATIONS IMPACTED INCLUDE...
EL RENO...WEATHERFORD...CLINTON...KINGFISHER...YUKON...CONCHO...
MUSTANG...WATONGA...PIEDMONT...HINTON...HENNESSEY...UNION CITY...
GEARY...OKEENE...THOMAS...OKARCHE...HYDRO...ARAPAHO...CASHION AND
CANTON.

LAT...LON 3614 9902 3617 9766 3535 9766 3533 9906
TIME...MOT...LOC 0351Z 302DEG 57KT 3564 9807

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:14 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant46 min
Apr 30, 7:26 PM CDTTornado WarningOUNAlfalfa34 min
Apr 30, 7:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods58 min
Apr 30, 7:54 PM CDTSpecial Weather StatementOUNHarmon36 min
Apr 30, 7:58 PM CDTTornado WarningOUNAlfalfa, Grant47 min
Apr 30, 8:09 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Harmon66 min
Apr 30, 8:17 PM CDTSpecial Weather StatementOUNGreer, Washita28 min
Apr 30, 8:23 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita67 min
Apr 30, 8:27 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Woods63 min
Apr 30, 8:39 PM CDTTornado WarningOUNGrant51 min
Apr 30, 9:08 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Grant52 min
Apr 30, 9:10 PM CDTTornado WarningOUNKiowa, Washita16 min
Apr 30, 9:13 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson62 min
Apr 30, 9:28 PM CDTTornado WarningOUNGrant, Kay32 min
Apr 30, 9:32 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 30, 9:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Greer, Jackson, Kiowa, Washita51 min
Apr 30, 9:40 PM CDTTornado WarningOUNGrant35 min
Apr 30, 9:57 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble48 min
Apr 30, 9:58 PM CDTTornado WarningOUNGrant, Kay47 min
Apr 30, 10:04 PM CDTFlash Flood WarningOUNGrant, Kay4 hr
Apr 30, 10:05 PM CDTAreal Flood AdvisoryOUNGreer, Harmon, Jackson4 hr
Apr 30, 10:15 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa60 min
Apr 30, 10:18 PM CDTTornado WarningOUNKay27 min
Apr 30, 10:20 PM CDTTornado WarningOUNGreer, Harmon, Jackson14 min
Apr 30, 10:33 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Grady, Kiowa, Stephens and 2 more57 min
Apr 30, 10:36 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble54 min
Apr 30, 10:54 PM CDTSpecial Weather StatementOUNBlaine, Canadian, Custer, Dewey, Kingfisher51 min
Apr 30, 11:25 PM CDTSpecial Weather StatementOUNLincoln35 min
Apr 30, 11:28 PM CDTSevere Thunderstorm WarningOUNGarfield, Kay, Noble51 min
Apr 30, 11:30 PM CDTSpecial Weather StatementOUNComanche, Grady, McClain, Stephens60 min
Apr 30, 11:32 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma43 min
Apr 30, 11:57 PM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie48 min
May 1, 12:12 AM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie, Seminole34 min
May 1, 12:25 AM CDTSpecial Weather StatementOUNDewey35 min
May 1, 12:30 AM CDTSpecial Weather StatementOUNGarvin, McClain, Murray, Pontotoc30 min
May 1, 12:51 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole39 min
May 1, 12:57 AM CDTSpecial Weather StatementOUNGarvin, Murray, Pontotoc33 min
May 1, 1:29 AM CDTSpecial Weather StatementOUNCoal, Hughes, Johnston, Pontotoc, Seminole46 min
May 1, 2:11 AM CDTSpecial Weather StatementOUNCoal49 min
Apr 30, 10:50 PM CDTSpecial Weather StatementOUNBaylor, Knox55 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.